MathSciNet Relay Station
MathSciNet bibliographic data
MR2213269 34A12 (26A33 45A05)
Kilbas, A. A.; Marzan, S. A. Nonlinear differential equations with the Caputo fractional derivative in the space of continuously differentiable functions. (Russian) Differ. Uravn. 41 (2005), no. 1, 82--86, 142; translation in Differ. Equ. 41 (2005), no. 1, 84–89
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement